Taiwanese Journal of Mathematics

THE HIERARCHICAL MINIMAX THEOREMS

Yen-Cherng Lin

Full-text: Open access

Abstract

We study the minimax theorems for set-valued mappings with several hierarchical process, and propose three versions for minimax theorems in topological vector spaces setting. These problems arise from some minimax theorems in the vector settings. As applications, we discuss the existences of two kinds of saddle points. Our results are new or include as special cases recent existing results.

Article information

Source
Taiwanese J. Math., Volume 18, Number 2 (2014), 451-462.

Dates
First available in Project Euclid: 10 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1499706396

Digital Object Identifier
doi:10.11650/tjm.18.2014.3503

Mathematical Reviews number (MathSciNet)
MR3188513

Zentralblatt MATH identifier
1357.49022

Subjects
Primary: 49J35: Minimax problems 58C06: Set valued and function-space valued mappings [See also 47H04, 54C60]

Keywords
minimax theorems cone-saddle points cone-convexities

Citation

Lin, Yen-Cherng. THE HIERARCHICAL MINIMAX THEOREMS. Taiwanese J. Math. 18 (2014), no. 2, 451--462. doi:10.11650/tjm.18.2014.3503. https://projecteuclid.org/euclid.twjm/1499706396


Export citation

References

  • Y. C. Lin, Q. H. Ansari and H. C. Lai, Minimax Theorems for Set-valued Mappings under Cone-convexities, Abstract and Applied Analysis, 2012 (2012), Article ID 310818, 26 pages, doi:10.1155/2012/310818.
  • S. J. Li, G. Y. Chen, K. L. Teo and X. Q. Yang, Generalized Minimax Inequalities for Set-Valued Mappings, J. Math. Anal. Appl., 281 (2003), 707-723.
  • F. Ferro, Optimization and stability results through cone lower semi-continuity, Set-Valued Analysis, 5 (1997), 365-375.
  • C. Berge, Topological Spaces, Macmillan, New York, 1963.
  • J. P. Aubin and A. Cellina, Differential Inclusions, Springer-Verlag, Berlin-Heidelberg-New York-Tokyo, 1984.
  • C. Gerth and P. Weidner, Nonconvex separation theorems and some applications in vector optimization, J. Optim. Theory Appl., 67 (1990), 297-320.
  • C. W. Ha, A minimax theorem, Acta Math. Hung, 101 (2003), 149-154.
  • K. Fan, Minimax theorems, Proc. Nat. Acad. Sci. U.S.A., 39 (1953), 42-47.
  • T. Tanaka, On set-valued minimax problems, RIMS Kkyroku, 1031 (1998), 91-96.